MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SURGICAL PACK

MEDLINE INDUSTRIES, LP; SURGICAL PACK
Catalog Number DYNJ84642
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, after securing a drape with a metal clamp on the animal's skin for a procedure the animal "developed a burn after 5-7 days in the same area where the clamps were".The customer reported the animal required "laser treatment" and antibiotics.The customer reported the animal is currently undergoing therapy and not in the healing stage at this point.Sample requested for return evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, after securing a drape with a metal clamp on the animal's skin for a procedure the animal "developed a burn after 5-7 days in the same area where the clamps were".

Common Device Name
SURGICAL PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18060651
Report Number1423395-2023-00068
Device Sequence Number7692579
Product Code LRO
UDI-Device Identifier10195327388089
UDI-Public10195327388089
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ84642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown